# SDR DL76S060738

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 49,584 hours, 23,288 cycles
- Engine: Ge CF680A2
- Engine time: 53,939 hours, 25,562 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: CF680A2
- Part serial: 580322
- Condition: Overtemp
- Location: Nr 1
- Part time: 53,939 hours, 25,562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE HIGH EGT DURING TAKEOFF ROLL. MAX 941C.  ABORTED T/O AT LAS.  PERFORMED ENGINE OVERTEMP INSPECTION PER FIM 71-05-00 FIG 112.  ENG INLET AND EXH INSP, NO DAMAGE FOUND.
